Reference Type | Journal (article/letter/editorial) |
---|
Title | Propagation of Solitons in Random Lattices |
---|
Journal | Journal of the Physical Society of Japan |
---|
Authors | Iizuka, Takeshi | Author |
---|
Nakao, Takenobu | Author |
Wadati, Miki | Author |
Year | 1991 (December 15) | Volume | 60 |
---|
Issue | 12 |
---|
Publisher | Physical Society of Japan |
---|
DOI | doi:10.1143/jpsj.60.4167Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 11202844 | Long-form Identifier | mindat:1:5:11202844:6 |
---|
|
GUID | 0 |
---|
Full Reference | Iizuka, Takeshi, Nakao, Takenobu, Wadati, Miki (1991) Propagation of Solitons in Random Lattices. Journal of the Physical Society of Japan, 60 (12). 4167-4174 doi:10.1143/jpsj.60.4167 |
---|
Plain Text | Iizuka, Takeshi, Nakao, Takenobu, Wadati, Miki (1991) Propagation of Solitons in Random Lattices. Journal of the Physical Society of Japan, 60 (12). 4167-4174 doi:10.1143/jpsj.60.4167 |
---|
In | (1991, December) Journal of the Physical Society of Japan Vol. 60 (12) Physical Society of Japan |
---|
These are possibly similar items as determined by title/reference text matching only.